# SDR UIEA2015021900137

- Difficulty date: February 17, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,975 hours, 12,150 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PANEL, LT WING INBD MID FLAP UPPER PANEL, LOWER SURFACE, PANEL 577C7.  REWORK CORROSION IAW EI T2015A57B-293 REV 2.  JOB COMPLETED & CONDITION CHECKED NORMAL.
